# SDR AALA202404099025

- Difficulty date: April 2, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 38,142 hours, 16,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-E DOOR STICKS. HARD TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR (AALA202404039025): RESECURED LAVATORY DOOR HANDLE TO DOOR**(CLOSED).
